I am currently taking 30 mg 2x per day for cervical neck deformity. The cymbalta definitely helps with pain but I am struggling with fatigue, sleepiness, no desire to work whereas I used to be a workaholic at a job I love. I don't laugh... saw the dr today and she suggested increasing dosage of cymbalta to 120 mg. I am hoping to get some insights on this move. Thank you in advance.
All I can tell you is my own experience with cymbalta
Like you, I was doing the 30mg doses and it was helping with the pain although I did feel rather lethargic and had no motivation to do anything.
I doubled my dose and after 2 weeks things were not improving. I had pain where I didn't have pain before and I was more fatigued. I also developed terrible diarrhea. I went to my doctor but he convinced me to keep on it for a month longer to give it a chance.
I didn't make the month as a week later I began to sit for an hour or more crying every afternoon feeling useless and that I was a burden to my hubbie and he would be better off without me. This was totally not like me.
I have since found out that if a low dose of cymbalta causes a noticeable loss of interest or desire to do things that a person loves, increasing the dose will make it worse, much much worse.
From the few symptoms you have given, I would say do not increase the dose because if your do and it goes wrong as it did for me, you will not be able to stay on it at all. Returning to the dose you are currently taking will not correct the problems caused by the larger dose.
I have to add that cymbalta has a very short 1/2 life and because of that a large number of people have problems when they have to stop taking it.
That's my experience with cymbalta and sorry if its not what you wanted to hear. I would suggest researching online especially for cymbaltawithdrawal.
Take care of you
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 6 answers
Posted 12 Jun 2013 • 15 answers
Posted 9 Jul 2013 • 157 answers
Posted 16 Jan 2015 • 6 answers
Posted 1 Jul 2016 • 0 answers